# SDR UALA2012031901754

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 64,106 hours, 23,731 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS ASYMMETRY FLAP STUCK AT 20 ONLY ONE SIDE WILL EXTEND PAST 20.  INSPECTED FLAPS & SLATS.  NO DISCREPANCIES FOUND.  ACCOMPLISHED OPERATIONAL CHECK PER MM.
